# SDR 2007UALA05175

- Difficulty date: December 19, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 51,475 hours, 35,041 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Low Pressure
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FWD GALLEY HALON FIRE EXTINGUISHER PRESSURE APPEARS LOW.  REPLACED HALON EXTINGUISHER IN FWD GALLEY.
